Amiodarone Blue Skin

If you are undergoing treatment with amiodarone (Cordarone®, Pacerone®, Nexterone®), seek immediate medical attention if you develop a bluish-gray skin tone. It is important to try to avoid exposure to the sun while using amiodarone, as it can cause blue skin or other skin reactions.
 
In many cases, this change in skin color is temporary and your normal skin color will return after stopping this medication. However, for some people the change in skin color is permanent.
 
Because amiodarone can make your skin more sensitive to the sun, make sure to wear sunscreen and protective clothing when you are out in the sun.
 
(For more information, click Precautions and Warnings With Amiodarone. This article contains a detailed look at why amiodarone causes blue skin and what to do if you develop other skin problems. This Web page also highlights other important safety precautions to review before using this medication.)
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.